Geometric theory of representations for fundamental groups of
Doklady Akademii Nauk, Tome 329 (1993) no. 2, pp. 140-143
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1993_329_2_a6,
author = {A. S. Rapinchuk and V. V. Benyash-Krivets},
title = {Geometric theory of representations for fundamental groups of},
journal = {Doklady Akademii Nauk},
pages = {140--143},
year = {1993},
volume = {329},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1993_329_2_a6/}
}
A. S. Rapinchuk; V. V. Benyash-Krivets. Geometric theory of representations for fundamental groups of. Doklady Akademii Nauk, Tome 329 (1993) no. 2, pp. 140-143. http://geodesic.mathdoc.fr/item/DAN_1993_329_2_a6/